# SDR UHLA013150

- Difficulty date: February 18, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 492 - BUF-BD - RIGHT AMBER MAIN GEAR DOOR LIGHT ILLUMINATED AFTER THE GEAR WERE SELECTED UP.  MAINTENANCE CONTROL REQUESTED THAT THEY RETURN TO BUF.  AIRCRAFT LANDED WITH NO FURTHER PROBLEMS.  BUF MAINTENANCE FOUND RIGHT GEAR DOOR SENSOR OUT OF LIMITS AND K-14 RELAY DEFECTIVE.  THE SENSOR WAS READJUSTED AND K-14 RELAY WAS REPLACED.  A MAINTENANCE CHECK FLIGHT WAS PERFORMED, NO DEFECTS NOTED.  AIRCRAFT WAS RELEASE FOR SERVICED.  PROBLEM REOCCURED SEE MRRS OF 2/21/01 ANDS 2/23/01 AND 2/25/01 WO 4994 MAINTENANCE TRACED WIRING FOR RIGHT MAIN UPLOCK SENSOR AND FOUND THREE PINCHED WIRES.  ABLE TO DUPLICATE PROBLEM BY FLEXING WIRES.  REPAIRED WIRES AND CYCLED GEAR.  OPS CHECKS AND CHECK FLIGHT BOTH GOOD.  (M)
